# SDR AALA980246

- Difficulty date: February 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N377AN
- Make and model: Boeing 767323
- Aircraft serial: 25446
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Failed
- Location: Rt Engine
- Stage of operation: DE
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

MIA - FLT 920 - RT GEN DRIVE LT REMAINED ON STEADY DURING DESCENT.  RT GEN DRIVE DISCONNECTED AS PER FT MANUAL, APU STARTED.  REMOVED AND REPLACE RT ENGINE IDG GEN ASSY, OPS CHECK NORMAL.  LEAK CHECKS NORMAL.  OK FOR SERVICE.  (M)
